
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/3081
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Gongopadhyay, Krishnendu | - |
dc.contributor.author | Parker, J.R. | - |
dc.contributor.author | Parsad, Shiv | - |
dc.date.accessioned | 2020-12-14T05:09:02Z | - |
dc.date.available | 2020-12-14T05:09:02Z | - |
dc.date.issued | 2015 | - |
dc.identifier.citation | Osaka Journal of Mathematics, 52(4) pp. 959-991 | en_US |
dc.identifier.uri | https://projecteuclid.org/euclid.ojm/1447856028 | - |
dc.identifier.uri | http://hdl.handle.net/123456789/3081 | - |
dc.description.abstract | We classify the dynamical action of matrices in SU(p,q) using the coefficients of their characteristic polynomial. This generalises earlier work of Goldman for SU(2,1) and the classical result for SU(1,1), which is conjugate to SL(2,ℝ). As geometrical applications, we show how this enables us to classify automorphisms of real and complex hyperbolic space and anti de Sitter space. | en_US |
dc.language.iso | en_US | en_US |
dc.publisher | Osaka University | en_US |
dc.subject | matrices in SU(p,q) | en_US |
dc.subject | coefficients | en_US |
dc.subject | SU(2,1) | en_US |
dc.subject | SU(1,1) | en_US |
dc.title | On the classifications of unitary matrices | en_US |
dc.type | Article | en_US |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.